MathSciNet Relay Station
MathSciNet bibliographic data
MR2137288 14F20 (18F20 18G55 55U40)
Toën, Bertrand; Vezzosi, Gabriele Homotopical algebraic geometry. I. Topos theory. Adv. Math. 193 (2005), no. 2, 257–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement